# SDR DALA1105993318

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 857
- Aircraft time: 16,033 hours, 2,158 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, PRE-COOLER ACCESS PANEL NR462AL AFT BAND FOUND CRACKED AS MARKED. NR 2 PYLON PRE-COOLER ACCESS PANEL NR462AL AFT BAND REPAIR CARRIED OUT IAW PRI487856-14, REV O.  IDENTIFY REPAIR AS APPROVED AND PERMANENT IAW PROCESS STANDARD 9-5-1 NR 4 AND COMPARED WITH ER/A 487856-14 REV O, FOUND IN COMPLIANCE.  RII INSP COMPLETED.
